June  2013, 6(3): 723-729. doi: 10.3934/dcdss.2013.6.723

Dynamic behaviour of a periodic competitive system with pulses

1. 

Dipartimento di Matematica, Universitá degli studi di Bari, 70125 Bari, Italy

Received  March 2010 Revised  December 2010 Published  December 2012

In this article we consider an $n$-dimensional competitive Lotka-Volterra system with periodic coefficients and impulses. We provide sufficient conditions for the existence and global attractivity of a positive periodic solution.
Citation: Benedetta Lisena. Dynamic behaviour of a periodic competitive system with pulses. Discrete and Continuous Dynamical Systems - S, 2013, 6 (3) : 723-729. doi: 10.3934/dcdss.2013.6.723
References:
[1]

S. Ahmad and I. M.Stamova, Asymptotic stability of an N-dimensional impulsive competitive system, Nonlinear Anal. Real World Appl., 8 (2007), 654-663. doi: 10.1016/j.nonrwa.2006.02.004.

[2]

S. Ahmad and A. C. Lazer, Average growth and extinction in a competitive Lotka-Volterra system, Nonlinear Anal., 62 (2005), 545-557. doi: 10.1016/j.na.2005.03.069.

[3]

S. Ahmad and A. C. Lazer, Average conditions for global asymptotic stability in a nonautonomous Lotka-Volterra system, Nonlinear Anal., 40 (2000), 37-49. doi: 10.1016/S0362-546X(00)85003-8.

[4]

D. D. Bainov and P. S. Simeonov, "Systems with Impulse Effect," Elles Horwood Limited, Chichester, 1989

[5]

D. D. Bainov and P. S. Simeonov, "Impulsive Differential Equations: Periodic Solutions and Applications," Longmann Scientific and Technical, New York, 1993.

[6]

B. Lisena, Stability and periodicity in competitive systems with impulses, Mediterr. J. Math., 6 (2009), 291-302. doi: 10.1007/s00009-009-0009-4.

[7]

B. Lisena, Coexistence and extinction in competitive systems with impulses, Dyn. Contin. Discrete Impuls. Syst. Ser. A, 17 (2010), 619-637.

[8]

B. Lisena, Global stability in periodic competitive systems, Nonlinear Anal. Real World Appl., 5 (2004), 613-627. doi: 10.1016/j.nonrwa.2004.01.002.

[9]

B. Liu, Z. Teng and W. Liu, Dynamic behaviors of the periodic Lotka-Volterra competing systems with impulsive perturbations, Chaos Solitons Fractals, 31 (2007), 356-370. doi: 10.1016/j.chaos.2005.09.059.

[10]

I. Stamova, "Stability Analysis of Impulsive Functional Differential Equations," Walter de Gruyter, Berlin, New York, 2009. doi: 10.1515/9783110221824.

[11]

J. Zhen, M. Han and G. Li, The persistence in a Lotka-Volterra competition system with impulsive, Chaos Solitons Fractals, 24 (2005), 1105-1117. doi: 10.1016/j.chaos.2004.09.065.

show all references

References:
[1]

S. Ahmad and I. M.Stamova, Asymptotic stability of an N-dimensional impulsive competitive system, Nonlinear Anal. Real World Appl., 8 (2007), 654-663. doi: 10.1016/j.nonrwa.2006.02.004.

[2]

S. Ahmad and A. C. Lazer, Average growth and extinction in a competitive Lotka-Volterra system, Nonlinear Anal., 62 (2005), 545-557. doi: 10.1016/j.na.2005.03.069.

[3]

S. Ahmad and A. C. Lazer, Average conditions for global asymptotic stability in a nonautonomous Lotka-Volterra system, Nonlinear Anal., 40 (2000), 37-49. doi: 10.1016/S0362-546X(00)85003-8.

[4]

D. D. Bainov and P. S. Simeonov, "Systems with Impulse Effect," Elles Horwood Limited, Chichester, 1989

[5]

D. D. Bainov and P. S. Simeonov, "Impulsive Differential Equations: Periodic Solutions and Applications," Longmann Scientific and Technical, New York, 1993.

[6]

B. Lisena, Stability and periodicity in competitive systems with impulses, Mediterr. J. Math., 6 (2009), 291-302. doi: 10.1007/s00009-009-0009-4.

[7]

B. Lisena, Coexistence and extinction in competitive systems with impulses, Dyn. Contin. Discrete Impuls. Syst. Ser. A, 17 (2010), 619-637.

[8]

B. Lisena, Global stability in periodic competitive systems, Nonlinear Anal. Real World Appl., 5 (2004), 613-627. doi: 10.1016/j.nonrwa.2004.01.002.

[9]

B. Liu, Z. Teng and W. Liu, Dynamic behaviors of the periodic Lotka-Volterra competing systems with impulsive perturbations, Chaos Solitons Fractals, 31 (2007), 356-370. doi: 10.1016/j.chaos.2005.09.059.

[10]

I. Stamova, "Stability Analysis of Impulsive Functional Differential Equations," Walter de Gruyter, Berlin, New York, 2009. doi: 10.1515/9783110221824.

[11]

J. Zhen, M. Han and G. Li, The persistence in a Lotka-Volterra competition system with impulsive, Chaos Solitons Fractals, 24 (2005), 1105-1117. doi: 10.1016/j.chaos.2004.09.065.

[1]

Yubin Liu, Peixuan Weng. Asymptotic spreading of a three dimensional Lotka-Volterra cooperative-competitive system. Discrete and Continuous Dynamical Systems - B, 2015, 20 (2) : 505-518. doi: 10.3934/dcdsb.2015.20.505

[2]

Li-Jun Du, Wan-Tong Li, Jia-Bing Wang. Invasion entire solutions in a time periodic Lotka-Volterra competition system with diffusion. Mathematical Biosciences & Engineering, 2017, 14 (5&6) : 1187-1213. doi: 10.3934/mbe.2017061

[3]

Zhaohai Ma, Rong Yuan, Yang Wang, Xin Wu. Multidimensional stability of planar traveling waves for the delayed nonlocal dispersal competitive Lotka-Volterra system. Communications on Pure and Applied Analysis, 2019, 18 (4) : 2069-2092. doi: 10.3934/cpaa.2019093

[4]

S. Nakaoka, Y. Saito, Y. Takeuchi. Stability, delay, and chaotic behavior in a Lotka-Volterra predator-prey system. Mathematical Biosciences & Engineering, 2006, 3 (1) : 173-187. doi: 10.3934/mbe.2006.3.173

[5]

Yasuhisa Saito. A global stability result for an N-species Lotka-Volterra food chain system with distributed time delays. Conference Publications, 2003, 2003 (Special) : 771-777. doi: 10.3934/proc.2003.2003.771

[6]

Li Ma, Shangjiang Guo. Bifurcation and stability of a two-species diffusive Lotka-Volterra model. Communications on Pure and Applied Analysis, 2020, 19 (3) : 1205-1232. doi: 10.3934/cpaa.2020056

[7]

Guo-Bao Zhang, Ruyun Ma, Xue-Shi Li. Traveling waves of a Lotka-Volterra strong competition system with nonlocal dispersal. Discrete and Continuous Dynamical Systems - B, 2018, 23 (2) : 587-608. doi: 10.3934/dcdsb.2018035

[8]

Qi Wang, Yang Song, Lingjie Shao. Boundedness and persistence of populations in advective Lotka-Volterra competition system. Discrete and Continuous Dynamical Systems - B, 2018, 23 (6) : 2245-2263. doi: 10.3934/dcdsb.2018195

[9]

Yuan Lou, Dongmei Xiao, Peng Zhou. Qualitative analysis for a Lotka-Volterra competition system in advective homogeneous environment. Discrete and Continuous Dynamical Systems, 2016, 36 (2) : 953-969. doi: 10.3934/dcds.2016.36.953

[10]

Linping Peng, Zhaosheng Feng, Changjian Liu. Quadratic perturbations of a quadratic reversible Lotka-Volterra system with two centers. Discrete and Continuous Dynamical Systems, 2014, 34 (11) : 4807-4826. doi: 10.3934/dcds.2014.34.4807

[11]

Dan Wei, Shangjiang Guo. Qualitative analysis of a Lotka-Volterra competition-diffusion-advection system. Discrete and Continuous Dynamical Systems - B, 2021, 26 (5) : 2599-2623. doi: 10.3934/dcdsb.2020197

[12]

Xiaoli Liu, Dongmei Xiao. Bifurcations in a discrete time Lotka-Volterra predator-prey system. Discrete and Continuous Dynamical Systems - B, 2006, 6 (3) : 559-572. doi: 10.3934/dcdsb.2006.6.559

[13]

Fuke Wu, Yangzi Hu. Stochastic Lotka-Volterra system with unbounded distributed delay. Discrete and Continuous Dynamical Systems - B, 2010, 14 (1) : 275-288. doi: 10.3934/dcdsb.2010.14.275

[14]

Jong-Shenq Guo, Ying-Chih Lin. The sign of the wave speed for the Lotka-Volterra competition-diffusion system. Communications on Pure and Applied Analysis, 2013, 12 (5) : 2083-2090. doi: 10.3934/cpaa.2013.12.2083

[15]

Qi Wang, Chunyi Gai, Jingda Yan. Qualitative analysis of a Lotka-Volterra competition system with advection. Discrete and Continuous Dynamical Systems, 2015, 35 (3) : 1239-1284. doi: 10.3934/dcds.2015.35.1239

[16]

Anthony W. Leung, Xiaojie Hou, Wei Feng. Traveling wave solutions for Lotka-Volterra system re-visited. Discrete and Continuous Dynamical Systems - B, 2011, 15 (1) : 171-196. doi: 10.3934/dcdsb.2011.15.171

[17]

Zengji Du, Shuling Yan, Kaige Zhuang. Traveling wave fronts in a diffusive and competitive Lotka-Volterra system. Discrete and Continuous Dynamical Systems - S, 2021, 14 (9) : 3097-3111. doi: 10.3934/dcdss.2021010

[18]

Juan Luis García Guirao, Marek Lampart. Transitivity of a Lotka-Volterra map. Discrete and Continuous Dynamical Systems - B, 2008, 9 (1) : 75-82. doi: 10.3934/dcdsb.2008.9.75

[19]

Qihuai Liu, Dingbian Qian, Zhiguo Wang. Quasi-periodic solutions of the Lotka-Volterra competition systems with quasi-periodic perturbations. Discrete and Continuous Dynamical Systems - B, 2012, 17 (5) : 1537-1550. doi: 10.3934/dcdsb.2012.17.1537

[20]

Rui Xu, M.A.J. Chaplain, F.A. Davidson. Periodic solutions of a discrete nonautonomous Lotka-Volterra predator-prey model with time delays. Discrete and Continuous Dynamical Systems - B, 2004, 4 (3) : 823-831. doi: 10.3934/dcdsb.2004.4.823

2021 Impact Factor: 1.865

Metrics

  • PDF downloads (50)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]